• Content count

  • Joined

  • Last visited

Community Reputation

2 Neutral


About 40isthenew30



No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products
  1. Just in case anyone finds this thread - I am happy to report that my hair is back to normal!! It grew back just fine and as thick as it was prior to taking the Solodyn. It took 6-12 months for it to thicken back up again, but the hair loss stopped and all is well. As a side note, I now take Spironolactone + Retin A topical at night and that is working great! Occasional smaller pimples, and cystic/big nodules are very rare. The only real side effect that I've noticed from the Spiro is incredible thirst (it's a diuretic), so you need to drink a ton of water. In the beginning, I also had some racing heart issues, but if you're well hydrated it is controllable. Also, it seems to have dissipated now being on the medication a few months. When I increase my dosage of Spiro from 5mg to 10mg, my acne disappears, but the diuretic issues worsen. I have found a nice balance of occasionally taking 10mg (maybe twice a week), and the rest 5mg and my acne is 85% controlled using that schedule.